# SDR TRAX200600997

- Difficulty date: November 6, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 15,266 hours, 12,788 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BL 8 AND 10 280 ATTACH CLIPS CRACKED.  *S/D*  REMOVED AND REPLACED LEFT BL 8 AND 10 280 CLIPS, ALL WORK DONE IAW CRJ 200 SRM 51-42-20 DK 7022603 11-12-06 JOB COMPLETE.
